A note on discontinuous value functions and strategies in affine-quadratic differential games
We present an economic example of an affine-quadratic differential game where in Markov-perfect Nash equilibrium, the value function of a player is discontinuous in the model's parameters, implying that the strategy of that player is also discontinuous, even though the data of the game (state equation and pay-offs) are continuous in the parameters. Sufficient conditions ruling out such discontinuities are presented for the general scalar case.
(This abstract was borrowed from another version of this item.)
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Barro, Robert J & Gordon, David B, 1983.
"A Positive Theory of Monetary Policy in a Natural Rate Model,"
Journal of Political Economy,
University of Chicago Press, vol. 91(4), pages 589-610, August.
- Robert J. Barro & David B. Gordon, 1981. "A Positive Theory of Monetary Policy in a Natural-Rate Model," NBER Working Papers 0807, National Bureau of Economic Research, Inc.
- Lockwood, Ben, 1996. "Uniqueness of Markov-perfect equilibrium in infinite-time affine-quadratic differential games," Journal of Economic Dynamics and Control, Elsevier, vol. 20(5), pages 751-765, May. Full references (including those not matched with items on IDEAS)